Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Diabetic, on hemodialysis treatment, have severe stomach bloating, itching, low appetite, body ache. Guidance?<br>

Hi, My mom is on hemodialysis treatment for the past four months(Twice a week). She is facing a lot of issues like stomach bloating , itching, less appetite , gas, body pain. Can u please give some valuable advice.She also has diabetics and its very painful to see what she is going through and we find ourselves helpless.
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Your query suggest that your mother is suffering from renal failure, most likely chronic.
In CKD, patient may have deranged renal function test with multiple organ symptoms.
Such cases are labeled as "Uremia".
You should consult with internal medicine specialist/ nephrologist and follow all dietary restricitons as suggested by your treating doctors.
Her renal function test must be in controlled range and all efforts should be made.
This is the only way by all these uremic symptoms gets controlled.
Take care,
Dr. Mayank Bhargava
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor